# SDR USAASB02045

- Difficulty date: March 8, 2002
- Submitted: May 2, 2002
- Operation: Air carrier
- Aircraft: N383US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22956
- Engine: Cfmint CFM563B1US
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

MCI - FLT 1821 - AFTER TAKEOFF FROM MCI, AT APPROXIMATELY 600 FEET, THE WINDSHEAR WARNING SOUNDED.  CREW APPLIED FIREWALL THRUST FOR APPROXIMATELY 2 TO 3 SECONDS AND REPORTED THE NR 1 ENGINE EGT ROSE TO JUST ABOVE THE 940 DEGREE LIMIT.  CREW ELECTED TO RETURN TO FIELD AT MCI.  NO EMERGENCY WAS DECLARED.  MAINTENANCE FOUND THE NR 1 ENGINE EGT EXCURSION TO BE WITHIN AREA 'A'.  CONSULTED WITH MAINTENANCE CONTROL AND DETERMINED EGT EXCURSION TO BE N1 OVERSHOOT.  INSPECTED IN ASSOCIATION WITH MM 72-00-00 AND COMPLIED WITH OVERTEMP INSPECTION.  AIRCRAFT OK FOR SERVICE.  (M)
